# SDR UALA2011042001909

- Difficulty date: April 19, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N441UA
- Make and model: Airbus A320-232
- Aircraft serial: 751
- Aircraft time: 44,831 hours, 17,855 cycles
- Engine: Iae V2527A5
- Engine time: 38,570 hours, 15,857 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Compressor
- Part time: 38,570 hours, 15,857 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DUE TO FAN BLADE NR 21 WAS DAMAGED, REPLACED.  NR 2 ENG S-N V10523 LPC BLADE 21 MOMENT WT 2498.0 AND PERFORMED VIB SURVEY REF MM.  PEAK VIB .7 N1 AND .2 N2.  OPERATIONAL TEST NORMAL.
